RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 6(180), Pages 59–88 (Mi umn4448)  

This article is cited in 16 scientific papers (total in 17 papers)

The geometry of moduli of vector bundles

A. N. Tyurin


Abstract: The article originates from a short course of lectures given in I. P. Shafarevich's seminar at the Moscow State University, in September – October 1973. The theme is the geometry of moduli of many-dimensional vector bundles over an algebraic curve.

Full text: PDF file (1528 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1974, 29:6, 57–88

Bibliographic databases:

UDC: 513.8+519.9
MSC: 14H60, 14J15, 14M15, 14H40
Received: 09.12.1973

Citation: A. N. Tyurin, “The geometry of moduli of vector bundles”, Uspekhi Mat. Nauk, 29:6(180) (1974), 59–88; Russian Math. Surveys, 29:6 (1974), 57–88

Citation in format AMSBIB
\Bibitem{Tyu74}
\by A.~N.~Tyurin
\paper The geometry of moduli of vector bundles
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 6(180)
\pages 59--88
\mathnet{http://mi.mathnet.ru/umn4448}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=404261}
\zmath{https://zbmath.org/?q=an:0309.14033|0325.14016}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 6
\pages 57--88
\crossref{https://doi.org/10.1070/RM1974v029n06ABEH001302}


Linking options:
  • http://mi.mathnet.ru/eng/umn4448
  • http://mi.mathnet.ru/eng/umn/v29/i6/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Tyurin, “The geometry of the Poincaré theta-divisor of a Prym variety”, Math. USSR-Izv., 9:5 (1975), 951–986  mathnet  crossref  mathscinet  zmath
    2. A. N. Tyurin, “Vector bundles of finite rank over infinite varieties”, Math. USSR-Izv., 10:6 (1976), 1187–1204  mathnet  crossref  mathscinet  zmath
    3. A. N. Tyurin, “Periods and principal parts of quadratic differentials on a rigged Riemann surface”, Math. USSR-Izv., 11:6 (1977), 1359–1375  mathnet  crossref  mathscinet  zmath
    4. A. N. Tyurin, “On periods of quadratic differentials”, Russian Math. Surveys, 33:6 (1978), 169–221  mathnet  crossref  mathscinet  zmath
    5. A. N. Tyurin, “A generalization of the Weierstrass $\wp$-function and the moduli variety of rigged Riemann surfaces”, Math. USSR-Izv., 13:2 (1979), 435–444  mathnet  crossref  mathscinet  zmath  isi
    6. Robin Hartshorne, “Algebraic vector bundles on projective spaces: A problem list”, Topology, 18:2 (1979), 117  crossref
    7. A. N. Tyurin, “The geometry of singularities of a generic quadratic form”, Math. USSR-Izv., 17:2 (1981), 413–422  mathnet  crossref  mathscinet  zmath  isi
    8. V. G. Sarkisov, “On conic bundle structures”, Math. USSR-Izv., 20:2 (1983), 355–390  mathnet  crossref  mathscinet  zmath
    9. J. Eric Brosius, “Rank-2 vector bundles on a ruled surface. II”, Math Ann, 266:2 (1983), 199  crossref  mathscinet  zmath  isi
    10. P. G. Zograf, L. A. Takhtadzhyan, “On the geometry of moduli spaces of vector bundles over a Riemann surface”, Math. USSR-Izv., 35:1 (1990), 83–100  mathnet  crossref  mathscinet  zmath
    11. A. N. Tyurin, “Algebraic geometric aspects of smooth structure. I. The Donaldson polynomials”, Russian Math. Surveys, 44:3 (1989), 113–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. A. N. Tyurin, “Canonical spin polynomials of an algebraic surface. I”, Russian Acad. Sci. Izv. Math., 45:3 (1995), 577–621  mathnet  crossref  mathscinet  zmath  isi
    13. Donu Arapura, Pramathanath Sastry, “Intermediate Jacobians and Hodge structures of moduli spaces”, Proc Math Sci, 110:1 (2000), 1  crossref  mathscinet  zmath  adsnasa  isi
    14. I. Biswas, L.Brambila-Paz, “Infinitesimal deformations of a Calabi-Yau hypersurface of the moduli space of stable vector bundles over a curve”, crll, 2002:544 (2002), 1  crossref  mathscinet
    15. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    16. QUANG MINH NGUYEN, “VECTOR BUNDLES, DUALITIES AND CLASSICAL GEOMETRY ON A CURVE OF GENUS TWO”, Int. J. Math, 18:05 (2007), 535  crossref
    17. O. K. Sheinman, “Matrix divisors on Riemann surfaces and Lax operator algebras”, Trans. Moscow Math. Soc., 78 (2017), 109–121  mathnet  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:560
    Full text:295
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020